# SDR TWAA0001208

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1117 - 1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE AFT CARGO BILGE AREA RT TRACK NUTPLATE HOLES CORRODED ON OTBD SIDE OF TRACK, STA 1117 TO 1136.  REMOVED AND REPLACED TRACK PER SPM 6-70-01, PAGE 2 AND 3, AND PRINT 5936663-521 AND 5936660.
